MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVS STEM/CUP EXTRACT ADPTR HNDL; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. UNIVERS REVS STEM/CUP EXTRACT ADPTR HNDL; MANUAL INSTR, GENERAL SURGICAL
Model Number UNIVERS REVS STEM/CUP EXTRACT ADPTR HNDL
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-9512, extraction adapter handle, batch 37622422, was received for investigation.Visual inspection noted: no issues with the device's exterior.Threads were examined under the microvu to assess for damage; no issues were observed.Functional testing confirmed the device threaded as intended.Complaint allegation is not confirmed.Refer to the attached investigation photos.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/10/2025, it was reported by a sales representative via (b)(4).That an ar-9512 extractor handle, the bolt that attaches to the gig the bolt and jig cross threaded together and got stuck, broke the screwdriver because it was tight.Noticed during a case and swapped with no patient effect.

Brand Name
UNIVERS REVS STEM/CUP EXTRACT ADPTR HNDL
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23439578
Report Number1220246-2025-04941
Device Sequence Number18299115
Product Code MDM
UDI-Device Identifier00888867061866
UDI-Public00888867061866
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVS STEM/CUP EXTRACT ADPTR HNDL
Device Catalogue NumberAR-9512
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown